# SDR DALA1303390125

- Difficulty date: December 13, 2012
- Submitted: February 11, 2013
- Operation: Air carrier
- Aircraft: N125DL
- Make and model: Boeing 767332
- Aircraft serial: 24075
- Aircraft time: 77,745 hours, 33,916 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T511379
- Condition: Corroded
- Location: Bs 347
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM UPPER TEE AT BS 347 BET RBL 25 TO RBL 31.  FOUND CORROSION.  AREA OF FLOORBEAM IS PREVIOUSLY SECTIONAL CUT-OUT AT RBL3102 AND LBL 3102 AND REPAIRED IAW ER/A 458406-14 (REF: ACTS PP NO B767-53-27165).  EXISTING REPAIRED CORRODED FLOORBEAM SECTION BET RBL 31.2 TO LBL 31.2 AT STA 347.  REMOVED AND NEW FABRICATED REPAIR FLOORBEAM SECTION INSTALLED IAW  ER/A 458406-14, REV ORIG REF: ACTS PP NR: B767-53-27165 DOCUMENT.
